# SDR ZZDA2011310

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS, UNABLE TO ARM THE SLIDE IN THE FLOOR FITTING.  CLEANED GIRT BAR, OPS CHECK NORMAL REF M/M 25-60.
